# SDR USAAD98207

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA-GSO - FLT 1621 - UPON LANDING GEAR RETRACTION AFTER TAKEOFF THE NOSE GEAR DOOR DID NOT CLOSE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT NOSE GEAR DOOR LOCK LINK.  (M)
